Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5147
Title: Some remarks on Exp-function method and its applications - A supplement
Authors: Aslan, İsmail
Keywords: Cahn-Allen equation
Exp-function method
Truncated (Painlev́e) expansion method
Publisher: IOP Publishing Ltd.
Source: Aslan, İ. (2013). Some remarks on Exp-function method and its applications - A supplement. Communications in Theoretical Physics, 60(5), 521-525. doi:10.1088/0253-6102/60/5/01
Abstract: Recently, the authors of [Commun. Theor. Phys. 56 (2011) 397] made a number of useful observations on Exp-function method. In this study, we focus on another vital issue, namely, the misleading results of double Exp-function method.
URI: https://doi.org/10.1088/0253-6102/60/5/01
http://hdl.handle.net/11147/5147
ISSN: 0253-6102
0253-6102
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5147.pdfMakale324.64 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

15
checked on Jul 19, 2024

WEB OF SCIENCETM
Citations

16
checked on Jul 20, 2024

Page view(s)

148
checked on Jul 15, 2024

Download(s)

160
checked on Jul 15, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.